# SDR AALA20090709LHR01

- Difficulty date: July 9, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 42,619 hours, 5,857 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV0302N0150
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - LEFT NUMBER THREE LAVATORY FLUORESCENT LIGHTS SHOWED ARCING ON EDGE AND CAUSED A BURNING PLASTIC ELECTRICAL TYPE ODOR.  REPLACED LEFT NUMBER THREE LAVATORY LAMP SOCKET.  SYSTEM GROUND CHECK NORMAL OPERATION.
